zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Explicit solutions of a class of linear fractional BSDEs. (English) Zbl 1129.60313
Summary: We obtain explicit solutions for a class of linear backward stochastic differential equations driven by a fractional Brownian motion with arbitrary Hurst parameter via the solution of a partial differential equation and a fractional Itô formula.

MSC:
60H10Stochastic ordinary differential equations
26A33Fractional derivatives and integrals (real functions)
35R60PDEs with randomness, stochastic PDE
WorldCat.org
Full Text: DOI
References:
[1] Alòs, E.; Mazet, O.; Nualart, D.: Stochastic calculus with respect to Gaussian processes. Ann. probab. 29, 766-801 (2001) · Zbl 1015.60047
[2] Bender, C.: An itô formula for generalized functionals of a fractional Brownian motion with arbitrary Hurst parameter. Stochastic process. Appl. 104, 81-106 (2003) · Zbl 1075.60530
[3] Bender, C.: An S-transform approach to integration with respect to a fractional Brownian motion. Bernoulli 9, 955-983 (2003) · Zbl 1047.60049
[4] Bender, C.; Elliott, R. J.: On the Clark -- ocone theorem for fractional Brownian motion with Hurst parameter bigger than a half. Stochastics rep. 75, 391-405 (2003) · Zbl 1043.60027
[5] Biagini, F.; Hu, Y.; øksendal, B.; Sulem, A.: A stochastic maximum principle for processes driven by fractional Brownian motion. Stochastic process. Appl. 100, 233-253 (2002) · Zbl 1064.93048
[6] Elliott, R. J.; Van Der Hoek, J.: A general fractional white noise theory and applications to finance. Math. finance 13, 301-330 (2003) · Zbl 1069.91047
[7] Gripenberg, G.; Norros, I.: On the prediction of fractional Brownian motion. J. appl. Probab. 33, 400-410 (1996) · Zbl 0861.60049
[8] Hille, E.; Phillips, R. S.: Functional analysis and semigroups. (1957) · Zbl 0078.10004
[9] Hu, Y.; øksendal, B.: Fractional white noise calculus and applications to finance. Infin. dim. Anal. quant. Probab. related top. 6, 1-32 (2003) · Zbl 1045.60072
[10] Ma, J.; Protter, P.; Yong, J.: Solving forward -- backward stochastic differential equations explicitly --- a four step scheme. Probab. theory related fields 98, 339-359 (1994) · Zbl 0794.60056
[11] Mandelbrot, B.; Van Ness, J.: Fractional Brownian motions, fractional noises and applications. SIAM rev. 10, 422-437 (1968) · Zbl 0179.47801
[12] Pardoux, E.; Peng, S. G.: Adapted solution of a backward stochastic differential equation. Syst. control lett. 14, 55-61 (1990) · Zbl 0692.93064